MAUDE Adverse Event Report: CX50; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

CX50; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number CX50 DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.
 
Event or Problem Description
A customer reported their cx50 ultrasound system would not power up to perform transesophageal echocardiography (tee) imaging at the end of a cardiac procedure.The procedure was able to be completed successfully with no harm or impact to the patient¿s outcome.
 
Additional Manufacturer Narrative
A philips field service engineer performed a thorough inspection of the cx50 ultrasound system and determined the reported issue was caused by a failed ac adapter and battery.The service engineer repaired the system by replacing the ac adapter and battery.The suspect parts were inadvertently discarded prior to returning for evaluation, therefore, no additional failure analysis could be performed.The system has returned to service with no similar issues reported.

Brand Name
CX50
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
MDR Report Key11257800
Report Number3019216-2021-00018
Device Sequence Number3754483
Product Code IYN
UDI-Device Identifier00884838097964
UDI-Public00884838097964
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K123754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCX50 DIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795087
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date02/10/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date02/15/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1